# SDR SWAA2022022376194

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 67,363 hours, 32,824 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE BUSTLE NOT SECURE / [01] SECURED PER MT 725-61-06-FE
